# SDR 97UAL900083

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Cable
- Part number: 26038203
- Condition: Broken
- Location: Cabin Door 2l
- Part time: 6,132 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE AT DOOR 2 LEFT DROPPED ONTO FLOOR WITHOUT DEPLOYING PRIOR TO DEPARTURE.  EPAS (EMERGENCY POWER ASSIST SYSTEM) SYSTEM FUNCTIONED NORMALLY.   DOOR ASSIST BOTTLE WAS DEPLETED, READS ZERO PRESSURE.  REPLACED SLIDE AND EPAS RESERVOIR.  REPLACED CABLE PN 2603820-3.  CAUSE OF CABLE FAILURE UNDER INVESTIGATION.
